# SDR CALA2025062305817

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047900400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FR60 STR 38L PROFILE PANEL IS CRACKED.  REMOVED AND REPLACED DAMAGED PROFILE PANEL IN AFT CC, BULK CC AT FR 60 STR 38L IAW A319 SRM 57-42-11/001.
